# SDR AALA202103279013

- Difficulty date: March 24, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,548 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 02510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH SLIDE EMERGENCY LIGHT INOPERATIVE. REPLACED FUSE AT POWER SUPPLY M1671 IAW AMM 33-51-00, OPS CHECK GOOD.
